Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC PLATINUM PLUS; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC PLATINUM PLUS; GUIDE WIRE
Catalog Number
M001467310
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
03/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Removed 0.18 platinum plus wire from packaging to find floppy tip of wire had become unwound and appeared to be on the verge of breaking.Wire was removed from service and was not used on the patient.
New Search
Submit an Adverse Event Report
Brand Name
PLATINUM PLUS
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
BOSTON SCIENTIFIC
el coyol, alajuela cr
MDR Report Key
7395587
Report Number
MW5076317
Device Sequence Number
1393011
Product Code
DQX
UDI-Device Identifier
08714729326205
UDI-Public
08714729326205
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/02/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/27/2020
Device Catalogue Number
M001467310
Device Lot Number
21443300
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
33 YR